Unconditionally converging multilinear operators



Downloads per month over past year

Villanueva, Ignacio and Bombal Gordón, Fernando and Fernández Unzueta, M. (2001) Unconditionally converging multilinear operators. Mathematische Nachrichten, 226 (1). pp. 5-15. ISSN 1522-2616

[thumbnail of 2001unconditionallyoconverging.pdf]

Official URL: http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1522-2616


We introduce a notion of unconditionally converging multilinear operator which allows to extend many of the results of the linear case to the multilinear case. We prove several characterizations of these multilinear operators (one of which seems to be new also in the linear case), which allow to considerably simplify the work with this kind of operators

Item Type:Article
Uncontrolled Keywords:Unconditionally converging, Multilinear operators, Weakly unconditionally Cauchy series, Banach-spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12360
Deposited On:07 Mar 2011 11:19
Last Modified:06 Feb 2014 09:23

Origin of downloads

Repository Staff Only: item control page